Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 16, Issue 3

Issues

Trace inequalities for operators associated to regular Dirichlet forms

Ali Ben Amor
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2004.019

About the article

Published Online: 2006-01-23

Published in Print: 2004-03-30


Citation Information: Forum Mathematicum, Volume 16, Issue 3, Pages 417–429, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2004.019.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nedra Belhadjrhouma and Ali Ben Amor
Forum Mathematicum, 2012, Volume 24, Number 4
[2]
Ali Ben Amor
Mathematische Zeitschrift, 2007, Volume 255, Number 3, Page 627
[3]
Johannes F Brasche
Journal of Physics A: Mathematical and General, 2005, Volume 38, Number 22, Page 4755

Comments (0)

Please log in or register to comment.
Log in